# SDR 070157

- Difficulty date: September 13, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49625
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION FLIGHT CREW REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WAS INOP THE FIRST THREE METERS.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE APPROPRIATE POWER SUPPLY BATTERY PACK.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00.  THE AIRCRAFT HAS RETURNED TO SERVICE.
